Alert archive / Arizona / Flash Flood Warnings in 2020

Flash Flood Warning 41, NWS Phoenix, AZ

August 30, 2020Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 30, 2020, 5:57 PM MST for Maricopa County, Arizona. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2020, 5:57 PM MST (00:57 UTC)
Expired
Aug 30, 2020, 10:00 PM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 137 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 10:00 PM MSTFLASH FLOOD12 Nne Tonopah, AZ***DELAYED REPORT***WICKENBURG/AGUILA ROAD FLOODED WITH ABOUT 1.5 FEET OF WATER OVER THE ROAD BASED ON FCDMC GAUGE WHICH SHOWED JACKRABBIT WASH CRESTED AT 3.1 FOOT STAGE OR 784 CFS. TIME OF REPORT BASED ON EXPECTED TRAVEL TIME OF THE FLOOD WAVE. CORRECTS LOCAT
Aug 30, 10:00 PM MSTFLASH FLOOD18 Se Aguila, AZ***DELAYED REPORT***AGUILA/WICKENBURG ROAD FLOODED WITH ABOUT 1.5 FEET OF WATER OVER THE ROAD BASED ON FCDMC GAUGE WHICH SHOWED JACKRABBIT WASH CRESTED AT 3.1 FOOT STAGE OR 784 CFS. TIME OF REPORT BASED ON EXPECTED TRAVEL TIME OF THE FLOOD WAVE.
Aug 30, 10:00 PM MSTFLASH FLOOD4 Ne Centennial, AZ***DELAYED REPORT*** EAGLE EYE ROAD CLOSED BY ADOT FROM SALOME ROAD TO US HIGHWAY 60 IN AGUILA DUE TO FLOODING. TIME OF CLOSURE FROM THE AZ 511 WEBPAGE, BUT IMPACTS LIKELY OCCURRED EARLIER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 243 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2020-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2020-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

757 
WGUS55 KPSR 310057
FFWPSR
AZC013-310500-
/O.NEW.KPSR.FF.W.0041.200831T0057Z-200831T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
557 PM MST Sun Aug 30 2020

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 1000 PM MST.

* At 557 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Tonopah and Aguila.

This includes the following highways...
	AZ Interstate 10 between mile markers 71 and 80.
	US Highway 60 between mile markers 100 and 104...and
	between mile markers 81 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3397 11283 3388 11271 3346 11291 3353 11333
      3382 11333 3398 11318

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Feldkircher
2 follow-up statements
940 
WGUS75 KPSR 310154
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
654 PM MST Sun Aug 30 2020

AZC013-310500-
/O.CON.KPSR.FF.W.0041.000000T0000Z-200831T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
654 PM MST Sun Aug 30 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS 
EVENING FOR MARICOPA COUNTY...

At 654 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Tonopah and Aguila.

This includes the following highways...
	AZ Interstate 10 between mile markers 71 and 80.
	US Highway 60 between mile markers 100 and 104...and
	between mile markers 81 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3397 11283 3388 11271 3346 11291 3353 11333
      3382 11333 3398 11318

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Feldkircher
353 
WGUS75 KPSR 310456
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
956 PM MST Sun Aug 30 2020

AZC013-310506-
/O.EXP.KPSR.FF.W.0041.000000T0000Z-200831T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
956 PM MST Sun Aug 30 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM MST THIS EVENING FOR 
MARICOPA COUNTY...

The heavy rain has ended. Please continue to heed remaining road 
closures.

A Flash Flood Watch remains in effect until 1100 PM MST for portions 
of south central Arizona and southwest Arizona.

LAT...LON 3397 11283 3388 11271 3346 11291 3353 11333
      3382 11333 3398 11318

$$

Feldkircher

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 12:44 PM MST, 5 hours 13 minutes earlier.

Area forecast discussion, Aug 30, 12:44 PM MST, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1244 PM MST Sun Aug 30 2020

.SYNOPSIS...
Enough moisture will remain in place for mainly afternoon and
evening thunderstorm chances through Tuesday. Gradually, drier
conditions settle back into the region with storm
chances decreasing by Wednesday. Noticeably cooler temperatures will
also persist into the middle of the week with many locations
experiencing their coolest readings in months. Temperatures will
warm back during the latter half of the week with readings likely
returning to above seasonal normal levels.

&&

.DISCUSSION...
After a very quiet morning as far as convection goes, the atmosphere
is once again primed for at least isolated to scattered
thunderstorms to develop. This morning's sounding from Phoenix
observed a PW near 1.6 inches - about 95th percentile per the
sounding climatology. However, dry and warm air aloft
(above 500 mb) may limit the vertical extent of thunderstorm
development somewhat this afternoon. Phoenix was on the northern
gradient of richer moisture in the 400-500 mb layer as of 12Z, and
mid-level water vapor imagery showed some moisture advection
northward in this layer over the past several hours. Any mesoscale
features this afternoon were very subtle, but it appears a weak
impulse was crossing the Colorado River Valley into west-central
Arizona this afternoon, which could enhance convection north of
Maricopa County today. Farther south, convection was getting an
early start across northern Sonora amidst widespread cloud cover.
The general consensus from CAM guidance is for two broad areas of
thunderstorms to develop across these areas, with
interacting/colliding outflows moving into the south-central
Arizona deserts. Whether this triggers new convection later this
evening near the Phoenix area remains to be seen, but the
potential is certainly there. Other isolated to scattered
thunderstorms are likely to develop across La Paz County and
southwest Maricopa County this afternoon. The Flash Flood Watch is
set to expire at 11 PM - and that timing appears solid based on
the likelihood for decreasing convective trends overnight.
However, as has been the case these past few days, there is still
potential for nocturnal convection across southern Arizona to make
it into Pinal County near or just after sunrise tomorrow.

Another challenging thunderstorm forecast exists Monday and Tuesday
as guidance has continued to rapidly trend westward with a digging
shortwave trough out of the Northern Rockies. Thermodynamically, the
air mass remains almost equally as favorable Monday as it does
today. The one saving grace for the flash flood threat may be the
increase in mid-level flow, with 25-30 kt forecast at 500-mb by
Monday afternoon. This means storms will be moving quickly and
should only produce brief heavy rain over one location. This also
means deep-layer shear will be increased, and can rule out an
increased wind and small hail threat if strong convection can
develop. The overall signal for thunderstorm coverage is less than
today, so still a large amount of uncertainty. Tuesday appears to be
active for the eastern third of Arizona as a more fall-like set up
takes hold with a weak cutoff low moving into western New Mexico.
This would favor another round of possible thunderstorms across
southern Gila County Tuesday afternoon and evening, but currently
may leave most of the deserts dry.

During the middle and later portions of the weak, there is high
confidence that another strong anticyclone will build across the
Great Basin. The center of this feature should remain to the north
for the duration of its lifespan, which will hopefully save us from
another excessive heat episode. Regardless, it will be close enough
to bring high temperatures back above 105 degrees. Enough moisture
will stick around where isolated thunderstorm chances can't
completely be ruled out - especially over the higher terrain - but
the general drying trend coupled with mid-level height rises should
lead to a decrease in overall convective activity. In the extended
range, there is an increasing signal for a more fall-like pattern
(finally) across the central CONUS, and we may be lucky enough to
feel the effects of that in the Southwest in the form of cooler
temperature, and maybe a backdoor cold front triggering
thunderstorms across parts of Arizona.

&&

.AVIATION...Updated at 1747Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Clear skies this morning will soon give way to increasing cumulus
clouds - not only over the higher terrain but also over southwest
Maricopa County. There are indications of isolated storms
developing there - possibly as close as the Estrella Mountains and
as early as 21Z. This looks to be temporary though before outflows
from the south/southwest and north/northwest move into the metro
area this evening. With the humid conditions, storm development
from the gust fronts is much more likely than what we had last
week. That also increases the potential for reduced visibility in
heavy rain. At this time, the best window of activity affecting
the TAF sites looks to be 01Z-07Z and especially 03Z-06Z.
Confidence not quite high enough at this time to have TEMPO or
prevailing TSRA at any given TAF site. But, expect at least some
sort of storm activity on the Valley floor this evening. In turn,
that makes erratic winds and lightning in the vicinity very
possible.

Southeast California/Southwest Arizona including KIPL and KBLH:

Despite all of the humidity, instability looks to be insufficient
for thunderstorms at, or in the vicinity, of the TAF sites.
However, outflow winds are possible at KBLH from storms to the
east over La Paz County this afternoon and evening. Confidence too
low at this time to reflect that in the TAF. Storm activity
appears to be less likely over the San Diego mountains and far
northern Baja but couldn't be ruled out entirely. Otherwise,
surface winds will continue to favor south and southeast
directions with strengthening in the afternoon. Cloud cover, if
any, looks to be very minor.

&&

.FIRE WEATHER...
Wednesday through Sunday:
A general drying and warming trend is expected to take hold as high
pressure re-builds over the Great Basin. Isolated thunderstorms are
still possible each day over the higher terrain, with generally
lower chances of the lower deserts. High temperatures will approach
105-110 degrees by the weekend. Minimum RH values should range from
15-25% across the lower deserts to 25-40% range across the higher
elevations, with overnight recoveries generally in the 40-60%
range. Outside of outflows from thunderstorms, winds should be
fairly weak and follow typical diurnal upslope/drainage patterns.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until 11 PM MST this evening for AZZ533-534-
     537>563.

CA...None.
&&

DISCUSSION...MO
AVIATION...AJ
FIRE WEATHER...MO

In the hours before

Special weather statement, Aug 30, 4:13 PM MST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
413 PM MST Sun Aug 30 2020

AZZ533-534-538-310015-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
413 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LA PAZ AND MARICOPA
COUNTIES UNTIL 515 PM MST...

At 412 PM MST, Doppler radar was tracking strong thunderstorms near
Salome and Brenda, or 38 miles south of Alamo Lake, moving northeast
at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Salome, Aguila, Brenda, Vicksburg Junction, Wenden, Vicksburg, Bouse,
Gladden and Harcuvar.

This includes the following highways...
AZ Interstate 10 between mile markers 26 and 77.
US Highway 60 between mile markers 31 and 92.
AZ Route 72 between mile markers 22 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3406 11333 3400 11333 3400 11301 3399 11301
      3342 11328 3356 11412 3415 11405
TIME...MOT...LOC 2312Z 232DEG 12KT 3371 11358

INS
Special weather statement, Aug 30, 4:45 PM MST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
445 PM MST Sun Aug 30 2020

AZZ534-537-310015-
Aguila Valley AZ-Northwest Valley AZ-
445 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 515 PM
MST...

At 445 PM MST, Doppler radar was tracking a strong thunderstorm over
Wickenburg, moving east at 15 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Wickenburg, Circle City and Morristown.

This includes the following highways...
US Highway 60 between mile markers 101 and 125.
AZ Route 74 between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3398 11269 3392 11244 3381 11241 3382 11289
      3400 11290 3400 11273
TIME...MOT...LOC 2345Z 263DEG 11KT 3398 11271

INS
Special weather statement, Aug 30, 4:48 PM MST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
448 PM MST Sun Aug 30 2020

AZZ531-536-310030-
Gila River Valley AZ-Kofa AZ-
448 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LA PAZ AND CENTRAL
YUMA COUNTIES UNTIL 530 PM MST...

At 448 PM MST, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Tyson, or 22 miles east of Martinez Lake, moving
northeast at 5 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern La Paz
and central Yuma Counties.
This includes AZ Route 95 between mile markers 56 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3276 11420 3305 11433 3317 11390 3291 11378
TIME...MOT...LOC 2348Z 236DEG 6KT 3296 11408

INS
Special weather statement, Aug 30, 5:19 PM MST, 38 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
519 PM MST Sun Aug 30 2020

AZZ533-534-537-538-540>542-544-545-310115-
Aguila Valley AZ-New River Mesa AZ-Buckeye/Avondale AZ-
Cave Creek/New River AZ-Tonopah Desert AZ-Deer Valley AZ-
Central La Paz AZ-Northwest Valley AZ-North Phoenix/Glendale AZ-
519 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LA PAZ AND MARICOPA
COUNTIES UNTIL 615 PM MST...

At 519 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Morristown to 22 miles
southeast of Salome. Movement was east at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Glendale, Peoria, Surprise, Goodyear, Buckeye, El Mirage, Wickenburg,
Youngtown, New River, Tonopah, Sun City West, Waddell, Circle City,
Sun City, Wittmann, Litchfield Park, Palo Verde, White Tank Mountain
Park, Surprise Stadium and Arrowhead Mall.

This includes the following highways...
AZ Interstate 10 between mile markers 62 and 125.
AZ Interstate 17 between mile markers 222 and 234.
US Highway 60 between mile markers 98 and 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Pleasant, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3389 11231 3391 11224 3396 11222 3393 11199
      3356 11228 3321 11275 3350 11362 3400 11286
      3400 11273
TIME...MOT...LOC 0019Z 278DEG 26KT 3397 11260 3351 11340

INS
Special weather statement, Aug 30, 5:32 PM MST, 25 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
532 PM MST Sun Aug 30 2020

AZZ541-545-310100-
New River Mesa AZ-Cave Creek/New River AZ-
532 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 600 PM
MST...

At 532 PM MST, Doppler radar was tracking a strong thunderstorm near
Rock Springs, or near New River, moving southeast at 15 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
New River and Cave Creek.

This includes AZ Interstate 17 between mile markers 234 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3402 11186 3400 11185 3387 11191 3396 11222
      3397 11219 3405 11215
TIME...MOT...LOC 0032Z 301DEG 13KT 3401 11211

INS
Special weather statement, Aug 30, 5:46 PM MST, 11 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
546 PM MST Sun Aug 30 2020

AZZ533-310115-
Central La Paz AZ-
546 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ COUNTY UNTIL 615
PM MST...

At 546 PM MST, Doppler radar was tracking a strong thunderstorm near
Brenda, or 33 miles southeast of Parker, moving east at 20 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Vicksburg, Brenda, Vicksburg Junction, Harcuvar and Salome.

This includes the following highways...
AZ Interstate 10 between mile markers 28 and 43.
US Highway 60 between mile markers 31 and 54.
AZ Route 72 between mile markers 33 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3362 11405 3383 11412 3393 11370 3365 11359
TIME...MOT...LOC 0046Z 263DEG 18KT 3377 11391

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 5:00 PM MSTAreal Flood AdvisoryPSRLa Paz83 min
Aug 30, 5:16 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 30, 5:19 PM MSTSpecial Weather StatementPSRMaricopa56 min
Aug 30, 5:32 PM MSTSpecial Weather StatementPSR28 min
Aug 30, 5:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Aug 30, 6:13 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 30, 6:13 PM MSTSpecial Weather StatementPSRMaricopa62 min
Aug 30, 6:20 PM MSTAreal Flood AdvisoryPSRMaricopa22 min
Aug 30, 6:23 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz3 hr
Aug 30, 6:30 PM MSTSpecial Weather StatementPSRLa Paz45 min
Aug 30, 6:42 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 30, 7:09 PM MSTSevere Thunderstorm WarningPSRLa Paz51 min
Aug 30, 7:14 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 30, 7:16 PM MSTSpecial Weather StatementPSRMaricopa59 min
Aug 30, 7:40 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 30, 8:11 PM MSTSpecial Weather StatementPSR49 min
Aug 30, 8:23 PM MSTSpecial Weather StatementPSRLa Paz37 min
Aug 30, 8:28 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa33 min
Aug 31, 4:48 PM MSTSpecial Weather StatementPSRLa Paz27 min

Nearby

Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.